# SDR SIMA200202804

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: EPNE95300013025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP4 INSPECTION, FOUND CORROSION WAS FOUND ON LAVATORY WALL ATTACHMENT FEET.  ATTACHMENT FEET WERE REMOVED AND REPLACED IAW AE EO E2-53-MR-1151R.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
